# SDR 96ZZZX2428

- Difficulty date: February 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8831W
- Make and model: Piper PA-28-235
- Aircraft serial: 2810378
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 65000000
- Condition: Support Failed
- Location: Nlg
- Part time: 3,196 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING AT AIRPORT, NOSE GEAR COLLAPSED.  PILOT SHUT DOWN THE ENGINE, AIRCRAFT CAME TO REST ABOUT 210 FEET FROM THE INCIDENT.  THE PILOT AND THE OCCUPANTS SUFFERED NO INJURIES.  THE AIRCRAFT WAS TAKEN TO THE HANGAR.  BLADE TIPS AND THE BOTTOM ENGINE COWL HAD MINOR DAMAGE.  A TEAR-DOWN INSPECTION OF THE NOSE GEAR REVEALED CORROSION UNDER THE SUPPORT BRACKET.  THE ENGINE SENT FOR A HIDDEN DAMAGE INSPECTION.
